# SDR ASAA2025122762563

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 62,937 hours, 10,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R2 DOOR UNABLE TO ARM.  GROUNDED - YES.  FOUND PLACED UNDER DOOR.  PERFORMED OPS CHECK OPS CHECK  ACFT OK FOR SVC.
